Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 27, 2012, 6:42 PM EDT for Chattooga County, Floyd County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 6:42 PM EDT (22:42 UTC)
- Expired
- Jul 27, 2012, 7:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
Counties Chattooga County, GA, Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
661
WWUS82 KFFC 272242
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT FRI JUL 27 2012
GAZ011-019-272315-
642 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CHATTOOGA AND FLOYD COUNTIES UNTIL 715 PM EDT...
AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TIDINGS...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHATTOOGA AND FLOYD COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE HOLLAND...CHATTOOGAVILLE...JAMES H.
FLOYD STATE PARK...LYERLY...BERRYTON...SUMMERVILLE...TRION...
SUBLIGNA...TIDINGS...LAKE MARVIN...COOSA...EVERETT SPRINGS...
ARMUCHEE...ROME AND SHANNON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3457 8531 3459 8507 3455 8506 3454 8509
3447 8509 3446 8511 3443 8509 3442 8511
3440 8509 3439 8501 3435 8501 3419 8528
3435 8548 3443 8550
TIME...MOT...LOC 2243Z 306DEG 12KT 3444 8528
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:10 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jul 27, 3:10 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 PM EDT FRI JUL 27 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... MAIN FORECAST CONCERN IS THUNDERSTORM POTENTIAL THROUGH TOMORROW ASSOCIATED WITH SEVERAL SHORTWAVES TRAVELING ALONG THE UPPER LEVEL TROUGH SITUATED ACROSS THE EASTERN CONUS. A VERY MOIST AND UNSTABLE ATMOSPHERE IS IN PLACE WITH MLCAPE VALUES OF NEAR 3000 J/KG AND PW VALUES NEAR AND ABOVE 2.0 INCHES. SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT HAS BEEN OCCURRING ACROSS THE FORECAST AREA EARLY THIS AFTERNOON WITH A BIT BETTER ORGANIZED ACTIVITY ACROSS THE SOUTHERN PORTION THAT INITIATED NEAR AN AREA OF ENHANCED BAROCLINICITY DUE TO SOLAR SHELTERING FROM REMNANT CLOUD COVERAGE THIS MORNING. AMONG THE ENSEMBLE OF AVAILABLE HI-RES GUIDANCE SOLUTIONS...THE HRRR SO FAR HAS BEEN VERIFYING WELL WITH THE EARLY CONVECTIVE DEVELOPMENT AND IS STARTING TO PICK UP MORE ON THE INFLUENCE OF THE SHORTWAVE IN THE NORTHERN PORTION CLOSER TO 00Z THIS EVENING. THE WRF IS A BIT MORE ROBUST WITH THIS LATER DEVELOPMENT. WILL THEREFORE EXPECT SEVERAL ROUNDS OF DEVELOPMENT FROM THIS AFTERNOON THROUGH TONIGHT WITH THE MORE ORGANIZED DEVELOPMENT AND GREATER SEVERE POTENTIAL OCCURRING FROM ABOUT 23-02Z ACROSS THE NORTH. SPC ALSO HAS THIS AREA INCLUDED IN A SLIGHT RISK. THE MAIN THREATS WILL BE STRONG WINDS AND HEAVY RAINFALL WITH DOWNDRAFT CAPE ALREADY NEAR 1000 J/KG ACROSS THE NORTH AND MUCH HYDROMETEOR LOADING EXPECTED WITH SUCH A MOIST THERMAL PROFILE. FREQUENT LIGHTNING AND SMALL HAIL WILL ALSO BE POSSIBLE. ISOLATED SEVERE STORM POTENTIAL IS ACROSS THE SOUTH AS WELL AS THE MORE ENHANCED MOISTURE FIELD RESIDES NEAR A PERSISTENT SFC TROUGH. HAVE GONE WITH LIKELY POPS IN THE NORTH AND SOUTH FROM 21-00Z TRENDING INTO CHANCE POPS TONIGHT AND DECREASING TO SLIGHT ACROSS THE NORTH NEAR EARLY MORNING. MAINTAINING CHANCE POPS ACROSS SOUTHERN PORTION OVERNIGHT AND EXPANDING BACK ACROSS MAJORITY OF AREA ON SATURDAY AS THE NAM SUGGESTS ANOTHER SHORTWAVE RIPPLING ALONG UPPER TROUGH. GUIDANCE IS IN GENERAL AGREEMENT WITH THE MAIN TROUGH AXIS LINGERING NEAR THE EASTERN PORTION OF THE AREA INTO SUNDAY. PORTIONS OF THE SOUTH AND EAST WILL THEREFORE HAVE SLIGHT TO CHANCE POPS OVERNIGHT SATURDAY. FOR TEMPS...BLEND OF MAV AND MET LOOKS REASONABLE WITH GENERALLY LOWER TEMPS THAN PREVIOUS DAYS AND INCREASED CLOUD COVERAGE EXPECTED. ATTM THE PROGGED TEMPS AND DEWPOINTS DO NOT MEET HEAT ADVISORY CRITERIA FOR SATURDAY... SO AM CURRENTLY PLANNING ON NO ADDITIONAL ISSUANCE. BAKER .LONG TERM /SUNDAY THROUGH FRIDAY/... NOT MUCH CHANGE TO THE PREVIOUS GRIDS. DID INCREASE POPS ON SUNDAY IN RESPONSE TO THE WEAK STATIONARY FRONT AND PROXIMITY OF THE TROUGH AXIS...PROGGED TO BE PRETTY MUCH PARKED OVER THE APPALACHIANS DURING THE DAY ON SUNDAY...WITH A SHORTWAVE PUSHING INTO THE AREA. BEST CHANCES WILL BE IN THE SOUTHEAST HALF TO 2/3 OF THE FORECAST AREA...BUT CANNOT RULE OUT TOPOGRAPHICALLY-INDUCED CONVECTION IN THE NORTHEAST MOUNTAINS. THE NAM GOES A LITTLE NUTS WITH CONVECTION AS THE RESULT OF A VORT LOBE RIDING DOWN THE FLOW ALOFT. ECMWF DOES ACTUALLY HAVE SOMETHING SIMILAR BUT WITH LESS CONVECTIVE FEEDBACK AND THUS A MORE REASONABLE QPF FIELD. OTHERWISE...ONLY MINOR CHANGES MADE TO THE EXTENDED PARTIALLY TO ACCOUNT FOR NEW GUIDANCE MODERATING THE TEMPS SOMEWHAT MONDAY INTO TUESDAY. SEE PREVIOUS DISCUSSION BELOW. TDP PREV DISCUSSION... /ISSUED 346 AM EDT FRI JUL 27 2012/ A COLD FRONT OVER THE CENTRAL GA AREA EARLY SUNDAY WILL LIKELY BECOME STATIONARY...DISSIPATING INTO TUESDAY. DURING THIS TIME AN UPPER TROUGH SETS UP OVER THE EASTERN STATES WITH NW FLOW AFFECTING THE AREA AND THE POTENTIAL FOR SHORT WAVES IN THAT FLOW TO BRING SOME AMOUNT OF SHOWERS AND THUNDERSTORMS TO THE AREA. THIS PATTERN LOOKS TO CONTINUE THROUGH THE REST OF THE LONG TERM WITH INDICATIONS OF ANOTHER FRONT MOVING TO THE AREA ON THURSDAY. AS THE UPPER TROUGH BECOMES BETTER ESTABLISHED AND DEEPENS OVER THE AREA DURING MID WEEK OR SO...THIS SHOULD COOL HIGH TEMPERATURES CLOSER TO NORMAL. && .AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS EXPECTED AND REDUCED VSBYS POSSIBLE WITH ANY CONVECTION. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN DEVELOPING THIS AFTERNOON AND SHOULD CONTINUE INTO THIS EVENING WITH ANOTHER MORE WIDESPREAD ROUND POSSIBLE CLOSER TO 00Z FOR THE NORTHERN SITES. CURRENTLY INCLUDING TEMPO GROUP FOR -TSRA FROM 19-23Z TODAY WITH THE POTENTIAL FOR EXTENDING IT TO ABOUT 02Z LATER ON. CIGS HAVE RAISED TO NEAR BKN040. THERE IS THE POTENTIAL FOR MVFR CIGS NEAR 13Z TOMORROW WITH SOME LOW LEVEL MOISTURE...BUT WILL GO FEW030 BECOMING SCT040 BY 15Z FOR NOW. WINDS MOSTLY WEST BECOMING WNW. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE IN DURATION OF CONVECTION TODAY AND CIGS OVERNIGHT. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 95 72 94 / 30 40 20 20 ATLANTA 74 93 75 92 / 30 40 10 20 BLAIRSVILLE 66 89 66 88 / 40 30 10 20 CARTERSVILLE 71 93 70 92 / 40 30 10 10 COLUMBUS 76 94 76 93 / 30 40 20 30 GAINESVILLE 72 91 73 93 / 30 30 20 20 MACON 74 94 74 94 / 30 40 20 30 ROME 71 94 70 93 / 30 30 10 10 PEACHTREE CITY 72 93 70 91 / 30 40 20 20 VIDALIA 76 95 76 94 / 30 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON... JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX... WILKINSON. && SHORT TERM...BAKER LONG TERM....TDP AVIATION...BAKER
Hazardous weather outlook, Jul 27, 5:15 AM EDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EDT FRI JUL 27 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 515 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WILL MOVE INTO NORTH GEORGIA LATER THIS AFTERNOON OR EVENING WITH A SURFACE TROUGH OVER THE CAROLINAS AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND EXCESSIVE LIGHTNING. LARGE HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING OVER NORTH AND CENTRAL GEORGIA BUT STRONG THUNDERSTORMS WILL BE POSSIBLE THIS MORNING. ALSO A HEAT ADVISORY IS IN EFFECT FOR THE SOUTHEAST FORECAST AREA. REFER TO THE HEAT ADVISORY STATEMENT FOR MORE INFORMATION. .DISCUSSION... WITH PLENTY OF MOISTURE IN PLACE...CAPES WILL INCREASE TO 3000 THIS AFTERNOON WITH A WEAK UPPER LEVEL DISTURBANCE AND COLD FRONT MOVING TO THE AREA. THIS WILL GIVE THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 27, 5:32 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT FRI JUL 27 2012
GAZ053-067-068-272200-
532 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PIKE...MERIWETHER
AND COWETA COUNTIES UNTIL 600 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES EAST OF SENOIA TO LUTHERSVILLE...
MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PIKE...MERIWETHER AND COWETA COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LUTHERSVILLE...
HARALSON...SENOIA...ROCKY MOUNT...ALVATON...HOLLONVILLE AND
WILLIAMSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3321 8477 3324 8465 3334 8456 3331 8452
3326 8450 3324 8451 3319 8449 3321 8445
3321 8440 3319 8437 3319 8427 3317 8431
3311 8457
TIME...MOT...LOC 2132Z 285DEG 11KT 3327 8444 3322 8454
3318 8470Special weather statement, Jul 27, 5:44 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT FRI JUL 27 2012
GAZ056-067>069-272215-
544 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SPALDING...
PIKE...MERIWETHER AND UPSON COUNTIES UNTIL 615 PM EDT...
AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ZEBULON TO 7 MILES SOUTHWEST OF WARM
SPRINGS...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...MERIWETHER AND UPSON COUNTIES THROUGH 615 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CONCORD...
HILLTOP...HARRIS CITY...DURAND...GAY...ZEBULON...RALEIGH...IMLAC...
WARM SPRINGS...WOODBURY...MOLENA...MANCHESTER...LIFSEY SPRINGS AND
CREST. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3307 8467 3313 8461 3320 8423 3305 8433
3288 8448 3288 8450 3285 8456 3285 8471
3287 8475 3287 8481
TIME...MOT...LOC 2144Z 273DEG 21KT 3310 8436 3306 8456
3282 8475Special weather statement, Jul 27, 5:55 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT FRI JUL 27 2012
GAZ048-056>059-070-071-272230-
555 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN SPALDING...
NEWTON...MONROE...LAMAR...BUTTS...HENRY AND JASPER COUNTIES UNTIL 630
PM EDT...
AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FARRAR TO GRIFFIN...MOVING SOUTHEAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS SPALDING...NEWTON...MONROE...LAMAR...BUTTS...HENRY AND
JASPER COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE EUDORA...FARRAR...TURTLE COVE...NORTH ALCOVY...
STARK...MCKIBBEN...WORTHVILLE...FINCHERVILLE...JENKINSBURG...
JACKSON...WALKER MILL...BIRDIE...EXPERIMENT...HIGHLAND MILLS AND
TOWALAGA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3326 8444 3332 8438 3335 8439 3334 8424
3342 8412 3355 8371 3344 8353 3328 8354
3299 8427 3308 8424 3319 8425 3319 8437
3321 8440 3321 8445 3319 8449 3325 8451
TIME...MOT...LOC 2155Z 310DEG 8KT 3342 8364 3327 8398
3312 8438Special weather statement, Jul 27, 6:01 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT FRI JUL 27 2012
GAZ016-272230-
601 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITE COUNTY
UNTIL 630 PM EDT...
AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEAF...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHITE COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LEAF...MOSSY CREEK AND CLEVELAND. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3465 8365 3461 8363 3461 8364 3458 8363
3456 8361 3454 8361 3450 8366 3451 8378
3453 8378 3466 8374
TIME...MOT...LOC 2201Z 282DEG 6KT 3456 8366Special weather statement, Jul 27, 6:09 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT FRI JUL 27 2012
GAZ067>069-078-079-272230-
609 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT...PIKE...
MERIWETHER...UPSON AND HARRIS COUNTIES UNTIL 630 PM EDT...
AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ZEBULON TO HAMILTON...MOVING EAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TALBOT...PIKE...MERIWETHER...UPSON AND HARRIS COUNTIES THROUGH
630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONCORD...LAKE HARDING...MOUNTAIN HILL...PINE MOUNTAIN VALLEY...
MULBERRY GROVE...F.D. ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY
GARDENS...HAMILTON...HILLTOP...HOLLONVILLE...MOLENA...WILLIAMSON...
RALEIGH...HARRIS CITY AND STOVALL. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3287 8497 3287 8487 3296 8486 3318 8456
3318 8450 3321 8445 3321 8440 3319 8437
3319 8425 3308 8424 3299 8427 3299 8422
3259 8465 3269 8512 3273 8512 3274 8514
TIME...MOT...LOC 2209Z 268DEG 10KT 3309 8435 3287 8467
3272 8491Special weather statement, Jul 27, 6:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT FRI JUL 27 2012
GAZ011-019-272315-
642 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CHATTOOGA AND FLOYD COUNTIES UNTIL 715 PM EDT...
AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TIDINGS...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHATTOOGA AND FLOYD COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE HOLLAND...CHATTOOGAVILLE...JAMES H.
FLOYD STATE PARK...LYERLY...BERRYTON...SUMMERVILLE...TRION...
SUBLIGNA...TIDINGS...LAKE MARVIN...COOSA...EVERETT SPRINGS...
ARMUCHEE...ROME AND SHANNON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3457 8531 3459 8507 3455 8506 3454 8509
3447 8509 3446 8511 3443 8509 3442 8511
3440 8509 3439 8501 3435 8501 3419 8528
3435 8548 3443 8550
TIME...MOT...LOC 2243Z 306DEG 12KT 3444 8528The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:08 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 37 min |
| Jul 26, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Jul 26, 10:29 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 27, 12:00 AM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 27, 3:53 AM EDT | Heat Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Houston and 13 more | 15 hr |
| Jul 27, 4:08 AM EDT | Special Weather Statement | FFC | Crisp | 52 min |
| Jul 27, 4:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 54 min |
| Jul 27, 6:03 AM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jul 27, 1:19 PM EDT | Special Weather Statement | FFC | Houston, Peach | 26 min |
| Jul 27, 1:26 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 34 min |
| Jul 27, 1:32 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jul 27, 1:43 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 32 min |
| Jul 27, 1:52 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jul 27, 1:54 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 36 min |
| Jul 27, 2:05 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jul 27, 2:07 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 23 min |
| Jul 27, 2:25 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 35 min |
| Jul 27, 2:47 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jul 27, 2:56 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 27, 3:01 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 27, 3:05 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 27, 3:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 27, 3:30 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jul 27, 3:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 27, 3:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 27, 3:42 PM EDT | Special Weather Statement | FFC | Morgan | 33 min |
| Jul 27, 3:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 27, 3:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 27, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 25 min |
| Jul 27, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jul 27, 3:54 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 36 min |
| Jul 27, 4:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jul 27, 4:09 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 27, 4:22 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 38 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Jul 27, 4:35 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 25 min |
| Jul 27, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 51 min |
| Jul 27, 4:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 27, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 40 min |
| Jul 27, 4:55 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 35 min |
| Jul 27, 4:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Jul 27, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 44 min |
| Jul 27, 5:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jul 27, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 48 min |
| Jul 27, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 39 min |
| Jul 27, 5:24 PM EDT | Special Weather Statement | FFC | Morgan, Oconee, Oglethorpe | 36 min |
| Jul 27, 5:32 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Jul 27, 5:44 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| Jul 27, 5:55 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Spalding | 35 min |
| Jul 27, 6:01 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Jul 27, 6:09 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot | 21 min |
| Jul 27, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 47 min |
| Jul 27, 7:00 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 30 min |
| Jul 27, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 43 min |
| Jul 27, 7:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 27, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 42 min |
| Jul 27, 7:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Talbot, Taylor | 35 min |
| Jul 27, 7:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.